# SDR 2008FA0000307

- Difficulty date: February 25, 2008
- Submitted: April 30, 2008
- Operation: General aviation
- Aircraft: N476DA
- Make and model: Cirrus SR20
- Aircraft time: 300 hours
- Engine: Cont IO360ES
- Engine time: 300 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 646880
- Condition: Worn
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OIL COOLER SUPPORT SHOE RUBBER COATING IS FAILING AND EATING INTO THE OIL COOLER .020 TO .040 OF AN INCH.  IAW MM IT IS INSTALLED AT ENGINE ASSY AND ADJUSTED AFTER INITIAL TEST RUN. THERE IS NO PUBLISHED IN SERVICE INSTRUCTION FOR IT. IF THIS CONDITION IS NOT ADDRESSED BY REPLACEMENT OF SHOE AND OIL COOLER THE POSSIBILITY OF LOSS OF ENGINE OIL IS HIGH. THE 5 AIRCRAFT THAT WE HAVE FOUND, ON THOSE AC THE OIL COOLER HAD TO BE REPLACED. IN ADDITION TO THAT WE HAVE TO REPLACE 18 OIL COOLER SHOE'S PN 632983. THE FAILURE TIME FROM NEW TO HAVING WORN INTO THE ENGINE OIL COOLER IS LESS THEN 600HRS TTAF. THIS IS DUE TO THE RUBBER PORTION OF SHOE FAILING AND ALLOWING THE STEEL PART TO CUT INTO THE OIL COOLER.
